# SDR ASAA2021101336288

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 29,606 hours, 9,469 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulty
- Location: L Wing Rear Spar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 AFT MAIN FUEL PUMP LOW PRESSURE LIGHT DID NOT ILLUMINATE WHEN TURNED OFF. GROUNDED - YES. VERIFIED N O HARD FAULT FOUND. REMOVED AND REPLACED AS A PRECAUTION L/H AFT FUEL BOOST PUMP PSI SWITCH REF B737-900 AMM 28-42-11. OPS AND LEAK CK GOOD. NO DEFECTS NOTED.
